Alert archive / Kentucky / High Wind Warnings in 2020

High Wind Warning 1, NWS Jackson, KY

January 11, 202033 counties in Kentucky

NWS Jackson, KY issued this high wind warning at Jan 11, 2020, 8:38 PM EST for 33 counties in Kentucky. It was in force for 4 hr. 20 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 8:38 PM EST (01:38 UTC)
Expired
Jan 12, 2020, 12:12 AM EST
In force
4 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 9:01 PM ESTNON-TSTM WND GST 461 Nnw Monticello, KYASOS STATION KEKQ MONTICELLO APT.
Jan 11, 9:10 PM ESTNON-TSTM WND GST 427 Nne Somerset, KY
Jan 11, 9:45 PM ESTNON-TSTM WND DMG1 S Oggs Station, KYTREE BLOWN DOWN ALONG TOWN BRANCH ROAD.
Jan 11, 9:45 PM ESTNON-TSTM WND DMG1 Sse Oggs Station, KYLARGE NORWAY SPRUCE WAS SNAPPED AT THE BASE OF THE TRUNK.
Jan 11, 9:51 PM ESTNON-TSTM WND GST 581 Ese London-Corbin Air, KYASOS STATION KLOZ LONDON-CORBIN APT.
Jan 11, 9:55 PM ESTNON-TSTM WND GST 462 N Prewitt, KYAWOS STATION KIOB MOUNT STERLING APT.
Jan 11, 9:57 PM ESTNON-TSTM WND DMG2 Ne Means, KYTREE DOWN ON EAST FORK ROAD.
Jan 11, 9:57 PM ESTNON-TSTM WND DMG2 Ne Means, KYTREE DOWN ON EAST FORK ROAD. TIME ESTIMATED
Jan 11, 10:25 PM ESTNON-TSTM WND GST 60Nws Office/Julian Carro, KYASOS WIND SENSOR OUT AT TIME OF GUST.
Jan 11, 10:29 PM ESTNON-TSTM WND DMG1 Sw Florress, KY1 TREE DOWN. TIME ESTIMATED OFF RADAR.
Jan 11, 10:30 PM ESTNON-TSTM WND GST 481 N Quicksand, KYMESONET STATION QKSD JACKSON 3 SE.
Jan 11, 10:37 PM ESTHEAVY RAIN1 Ssw Hyden, KYCORRECTS PREVIOUS DEBRIS FLOW REPORT FROM 1 SSW HYDEN. LARGE MUDSLIDE WITH LARGE TREES AND ROCKS IS BLOCKING US 421 IN HYDEN IN FRONT OF HIGH SCHOOL. BOTH LANES ARE BLOCKED AND WAITING UNTIL CONDITIONS ARE SAFE BEFORE WORKERS CAN BEGIN CLEARING THE ROAD. ALSO
Jan 11, 10:37 PM ESTDEBRIS FLOW1 Ssw Hyden, KYLARGE MUDSLIDE WITH LARGE TREES AND ROCKS IS BLOCKING US 421 IN HYDEN IN FRONT OF HIGH SCHOOL. BOTH LANES ARE BLOCKED AND WAITING UNTIL CONDITIONS ARE SAFE BEFORE WORKERS CAN BEGIN CLEARING THE ROAD. ALSO REPORTED BY LESLIE COUNTY DISPATCH.
Jan 11, 11:00 PM ESTNON-TSTM WND DMG2 Ene Hosea, KYTREE IS DOWN IN FRONT OF DAVIDSONS GARAGE ON US421. ALSO REPORTED SEVERAL TRANSFORMERS HAVING BLOWN IN THE NEARBY AREA, INCLUDING ON OWLS NEST ROAD AND AT THE AMBULANCE SERVICE IN HYDEN. PART OF THE AREA IS WITHOUT POWER.
Jan 11, 11:05 PM ESTNON-TSTM WND GST 471 Ne Vest, KYMESONET STATION VEST HINDMAN 5 N.
Jan 11, 11:10 PM ESTNON-TSTM WND DMG2 Ene Dotson, KYTREE AND UTILITY POLE BLOWN DOWN NEAR INTERSECTION OF KENTUCKY HWY 114 AND WOODLAND HILLS ROAD. WOODLAND HILLS ROAD IS IMPASSIBLE.
Jan 11, 11:13 PM ESTNON-TSTM WND DMG2 E Dotson, KYREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Jan 11, 11:15 PM ESTNON-TSTM WND GST 45Nws Office/Julian Carro, KYMESONET STATION JCAK2 JACKSON APT RAWS.
Jan 11, 11:25 PM ESTNON-TSTM WND GST 501 Wnw Big Black Mountai, KYMESONET STATION BMTN HARLAN 24 E.
Jan 12, 12:09 AM ESTNON-TSTM WND GST 473 E Odds, KYMESONET STATION BSAK2 BIG SANDY RAWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

077 
WWUS73 KJKL 120138
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
838 PM EST Sat Jan 11 2020

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-120600-
/O.UPG.KJKL.WI.Y.0001.000000T0000Z-200112T0900Z/
/O.NEW.KJKL.HW.W.0001.200112T0138Z-200112T0600Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Monticello, Stearns, 
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, 
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
838 PM EST Sat Jan 11 2020

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts of 50 to 60 mph.

* WHERE...Portions of east central, northeast, south central and 
  southeast Kentucky.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
AR
1 follow-up statement
221 
WWUS73 KJKL 120512 AAA
NPWJKL

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Jackson KY
1212 AM EST Sun Jan 12 2020

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-120615-
/O.CAN.KJKL.HW.W.0001.000000T0000Z-200112T0600Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Monticello, Stearns, 
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, 
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
1212 AM EST Sun Jan 12 2020

...HIGH WIND WARNING IS CANCELLED...

Winds across eastern Kentucky have now subsided to below warning
criteria, therefore prompting the cancellation of the high wind
warning.

$$

AR

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this high wind warning went out at Jan 11, 6:26 PM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Jan 11, 6:26 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
626 PM EST Sat Jan 11 2020

.SHORT TERM...(This evening through Sunday night)
Issued at 412 PM EST SAT JAN 11 2020

The latest surface analysis shows a low pressure pushing across
the Ohio Valley and a cold front making it into western Kentucky.
A stronger line of convection is pushing into West Virginia this
hour and another area of convection is moving across the
Cumberland Valley. We did keep a Severe Thunderstorm Watch going
across portions of the Cumberland Valley to account for this
convection, but based on the trends it is looking unlikely we will
see any additional Severe Thunderstorm issues. Otherwise, we will
see trailing stratiform precipitation across central Kentucky
move east into eastern Kentucky through the remainder of the
afternoon and evening. This has occasionally had some embedded
thunder and therefore will keep a slight chance of thunder in the
grids through the evening.

This activity will diminish quickly through the late evening, as
cold front crosses the region. The other concern that remains
through portions of evening will be gusty winds, as an additional
surge of the low level jet is evident in the guidance. Therefore
plan to keep the Wind Advisory going at this time to account for
this. This boundary will usher in cooler and drier weather for
Sunday into Sunday night. This as a high pressure and shortwave
upper level riding progresses eastward. Then another shortwave
will progress across the Ohio Valley and Great Lakes by Sunday
night that could lead to a bit more cloud cover mainly across the
Bluegrass.

.LONG TERM...(Monday through Saturday)
Issued at 331 PM EST SAT JAN 11 2020

The extended will feature above normal temperatures and periods of
rain, as our spring like pattern continues. An area of low pressure
is forecast to move out of the central Great Plains and across the
Great Lakes the middle of next week. This system, and its surface
fronts, will be the trigger we need for showers and a few
thunderstorms to form and affect our area from late Monday night
through Thursday. The best chances for any thunderstorms would be
Tuesday into early Tuesday evening, as a warm front moves northward
through the area. This boundary will linger for a bit, bringing us
further rain and storm chances Wednesday as well, with the best shot
of thunder during the afternoon and early evening hours that day.
This initial system will pull out of the region Wednesday night into
Thursday, and could usher in enough cold air to bring a rain snow mix
to our northernmost counties early Thursday morning. The precip may
persist across our area through out the day on Friday, before yet
another area of low pressure moving from the southwest, brings more
precipitation to the area Thursday night into Friday night. We may
see another healthy rain/snow mix into late Friday morning if enough
cold air is present to support it.

As mentioned earlier, the overall trend for temperatures in the
extended will yet again be for above normal values, especially
Monday through Wednesday, when we will be in a predominantly
southerly flow pattern. Daily highs to start the upcoming week
should range from the mid 50s to upper 60s. After that, we should
see more modest daily max values in the mid 40s to mid 50s, which
are still above normal for this time of year. Nightly lows will
likely be in the 40s and lower 50s the first couple of nights. From
Wednesday night onward, will be in the 30s and 40s, still above
normal. Winds will pick up a bit as each of the weather systems we
are forecasting move through the region, especially during the
afternoon and evening hours Wednesday and Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
ISSUED AT 626 PM EST SAT JAN 11 2020

Showers and a few thunderstorms will continue to move across
eastern Kentucky this evening into early tonight. These storms are
showing a gradual weakening trend, but will still be capable of
producing locally heavy rainfall and isolated strong wind gusts.
Conditions will generally vary between MVFR and IFR depending upon
how low VSBYs drop due to the rain and CIG heights. Environmental
winds will remain strong through this evening, with gusts of 30 to
45 mph still possible at times. The rain should be east of the TAF
sites between 3 and 6Z. Cloud cover will continue to be quiet
extensive early on, but should scatter out a bit by early Sunday
morning. We should see west to southwest winds at 5 to 10 mph and
VFR conditions on Sunday along with scattered cloud cover.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 4 AM EST Sunday for KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...DJ
LONG TERM...AR
AVIATION...AR
Hazardous weather outlook, Jan 11, 4:31 PM EST, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
431 PM EST Sat Jan 11 2020

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-130045-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
431 PM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Wind gusts up to 45 mph are expected at times through the late
evening.

Thunderstorms are possible into the evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is chance of thunderstorms Tuesday into Tuesday evening and
again on Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any incidents of wind damage
today and tonight.

DJ/AR

In the hours before

Local storm report, Jan 11, 4:00 PM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
400 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     NON-TSTM WND DMG 1 SW SPOUT SPRINGS      37.82N 83.98W
01/11/2020                   ESTILL             KY   EMERGENCY MNGR

            TREE DOWN ON KY HIGHWAY 82 NEAR JACKSON
            CHAPEL ROAD. TIME ESTIMATED OFF RADAR.

&&
Local storm report, Jan 11, 4:05 PM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
405 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     NON-TSTM WND GST 2 S RODBURN             38.18N 83.41W
01/11/2020  M53 MPH          ROWAN              KY   MESONET

            MESONET STATION TRMK2 TRIANGLE MTN RAWS.

&&

JC
Local storm report, Jan 11, 4:12 PM EST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
412 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     NON-TSTM WND DMG 1 SSE ELKATAWA          37.54N 83.42W
01/11/2020                   BREATHITT          KY   PUBLIC

            TREE DOWN ALONG KY HIGHWAY 30. ESTIMATED
            TIME OFF RADAR.

&&

JC
Special weather statement, Jan 11, 5:56 PM EST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service JACKSON KY
556 PM EST Sat Jan 11 2020

KYZ087-088-112330-
Bell-Harlan-
556 PM EST Sat Jan 11 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARLAN AND SOUTHEASTERN
BELL COUNTIES...

At 556 PM EST, a strong thunderstorm was located over Hutch, or 8
miles northeast of Middlesboro, moving northeast at 55 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Harlan, Loyall, Evarts, Wallins Creek, Bobs Creek, Mary Alice,
Chevrolet, Varilla, Coldiron, Ponza, Black Snake, Elcomb, Cubage,
White Star, Hutch, Blackmont, Rosspoint, Baxter, Smith and Bailey
Creek.

LAT...LON 3670 8372 3695 8321 3678 8313 3676 8313
      3674 8314 3674 8320 3670 8334 3667 8343
      3667 8351 3661 8366
TIME...MOT...LOC 2256Z 241DEG 50KT 3667 8358

GEOGERIAN
Special weather statement, Jan 11, 6:26 PM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service JACKSON KY
626 PM EST Sat Jan 11 2020

KYZ088-110-113-115-118-120-120030-
Perry-Floyd-Pike-Knott-Harlan-Letcher-
626 PM EST Sat Jan 11 2020

...A STRONG THUNDERSTORM WILL AFFECT HARLAN...LETCHER...SOUTHEASTERN
PERRY...SOUTHEASTERN KNOTT...SOUTHEASTERN FLOYD AND SOUTHWESTERN PIKE
COUNTIES THROUGH 730 PM EST...

At 624 PM EST, a strong thunderstorm was located over Harlan, moving
northeast at 55 mph.

Winds between 30 and 40 mph are possible with this storm.

Locations impacted include...
Whitesburg, Letcher, Bath, Cumberland, Jenkins, Evarts, Wheelwright,
Fleming-Neon, Lynch, Pippa Passes, Benham, Blackey, Cody, Bobs Creek,
Leatherwood, Van, Dizney, Carr Creek, Colly and Louellen.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3692 8333 3700 8323 3701 8318 3706 8318
      3752 8268 3727 8234 3723 8250 3712 8272
      3705 8272 3698 8287 3693 8286 3688 8289
      3685 8301 3685 8307 3678 8313 3675 8313
      3673 8323
TIME...MOT...LOC 2324Z 232DEG 48KT 3687 8321

RAY
Special weather statement, Jan 11, 7:36 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service JACKSON KY
736 PM EST Sat Jan 11 2020

KYZ120-120100-
Pike-
736 PM EST Sat Jan 11 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PIKE COUNTY...

At 736 PM EST, a strong thunderstorm was located over Cedarville, or
near Breaks Interstate, moving northeast at 55 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Elkhorn City, Jamboree, Argo, Fishtrap Lake, Phyllis, Phelps,
Belcher, Fedscreek, Toonerville, Marrowbone, Majestic, Paw Paw,
Coleman, Board Tree, Mouthcard, Cedarville, Woodman, Biggs, Buskirk
and Edgarton.

LAT...LON 3728 8233 3726 8239 3735 8246 3763 8221
      3763 8219 3765 8219 3765 8218 3759 8216
      3758 8213 3757 8214 3755 8213 3756 8208
      3753 8205 3755 8204 3754 8202 3754 8197
TIME...MOT...LOC 0036Z 228DEG 46KT 3732 8237

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 7:36 PM ESTSpecial Weather StatementJKLPike24 min
Jan 12, 1:37 PM ESTRiver Flood AdvisoryJKLEstill28 hr

Nearby

High Wind Warnings in Kentucky, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.